advertisement
Question
Posted by: stella | 2009/12/14

arthritis

My Oncologist sent me for a Bone Scan suspecting bone cancer. The results were negative but I was told that I have arthritis and that it is one of the side effects of Femara that I am currently taking. Does this mean that I will have this desease for the rest of my life? How can I ease the pain in my joints?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Stella
Femara can cause osteoporosis (bone thinning)due to the suppressive effect on esterogen as well as joint pain and arthritis. It usually gets better when you stop taking the medication. It may help to take the tablet at night and to use non steroid anti-inflammatory medication like Voltaren or Brufen.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/12/14

Hallo Stella
Femara can cause osteoporosis (bone thinning)due to the suppressive effect on esterogen as well as joint pain and arthritis. It usually gets better when you stop taking the medication. It may help to take the tablet at night and to use non steroid anti-inflammatory medication like Voltaren or Brufen.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement